Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Papillary thyroid cancer spread to scalp, lungs and esophagus, tried radioactive iodine, beam. Is cyber knife an option ?

Hi: I had papillary thyroid cancer , which spread to my scalp, lungs and around the esophagus . Had surgery to have thyroid removed and nodule removed from scalp in August, 2012. Had radioactive iodine in September, 2012. If iodine doesn t work for piece around esophagus, dr. talking possibly doing radiation beam treatment. Is it possible cyberknife could be an option instead of that?
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Oncologist 's  Response
hi, yes chemotherapy has got very limited role in thyroid carcinoma and radiation therapy works in few cases. Cyber knife can be a good option when the nodules are limited and at critical points which are not operable. in your case, I feel it should help you. few areas can be covered by cyber knife and other areas can be covered by conventional radiotherapy. Take care.
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor